So after adding Vyvanse, every other medicine that I add makes me depressed. I took Klonopin before Vyvanse and was fine, but after it made me depressed. I've probably tried 10 medicines for sleep because this Vyvanse keeps me awake and it has the same effect. Why does this happen? The Vyvanse by itself doesn't make me depressed. My psychiatrists have no idea why this happens to me. Idk what to do about sleep. I've taken melatonin, cbd, gabapentin, hydroxyzine, a blood pressure medication, and melatonin is the only one that doesn't make me depressed. It doesn't work, though. Does anyone have any answers for me? I'm so frustrated and I stay up til 3 am crying just because I want to go to sleep.
Vyvanse makes other medicines make me depressed?
Question posted by reichertolivia12 on 4 March 2022
Last updated on 5 March 2022
Have you tried trazodone for sleep? Helps me sleep with my meds with no side effects.
I too suffer from insomnia for the past 20 years, so I know what you are going through.
Having said that and having in mind that everybody reacts differently to medications, I suggest you ask your Dr. about Seroquel (brand name) Quetiapine (active ingredient of Seroquel and also the generic form). It is prescribed off label to help with insomnia and sleeping disorders in general, it belongs to the drug class of atypical antipsychotics, it is not addicting nor a controlled substance and it is very effective in most people.
I take it for Bipolar disorder and also it helps with my insomnia, look into it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.